# SDR UALA2012102906166

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 52,160 hours, 20,943 cycles
- Engine: Iae V2522A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: 1a Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  OXY MASK ON WRONG AT OXY BOTTLE OVER 1A.  RE-INSTALLED MASK TO PROPER POSITION.
